1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Side effects - Meth and Viagra

Discussion in 'Methamphetamine' started by SmokeTwibz, Sep 26, 2010.

  1. SmokeTwibz

    SmokeTwibz Titanium Member

    Reputation Points:
    1,697
    Joined:
    May 25, 2010
    Messages:
    1,020
    34 y/o Male from U.S.A.
    I'm worried about some meth being cut with viagra. Is this possible? How safe is this? I has read several stories about this. I have friends that have other friends that know of others that have meth and viagra for sale. Is it possible that I took some dope mixed with viagra in a capsule unknowingly and that is the reason i'm high, but at the same time, have severe anxiety symptom that come and go as they please? Like weird weaknesses in the hands (similiar to playing video games for a long time and thumbs get all weak) and feet, that have never been experienced in the 10+ years of meth use. I'm genuinely freaked out, but know that this could all be just in my head. Any feedback would be greatly appreciated. Thank you for your time.

    I am going to take a nap to see how that works, this time. It didn't work for me in the past week or two. When I would awaken the symptoms would still be present whether I was high or sober. This has never happend to me in the past. The anxiety and negative side effects would be gone as soon I would wake up, but for the last week or two, it didn't matter if I was high or not. I go from feeling 100% normal to feeling 100% freaked the fuck out by the random weakness in the hands, feet, arms and legs. Could I be devoloping some sort of neurological disorder? Arthritis? Any feedback good or bad is welcome. Thank You.
     
    Last edited: Nov 12, 2012
  2. Jayhal

    Jayhal Silver Member

    Reputation Points:
    74
    Joined:
    Oct 30, 2010
    Messages:
    86
    Male from taiwan
    What leads you to believe the meth was cut with Viagra? If I'm not mistaken, Viagra doesn't give you any type of 'high'. It only increases blood flow to the penis, and even that is only when there is stimulation.

    A friend of a friend has had group sex on meth while also popping Viagra a few times, even though it's not their habit to mix those two uppers. On each occasion AFOAF didn't feel so well. He experienced the same symptoms you are describing, the weakness in hands and feet. Since you stated you have been using for 10+ years I assume you aren't talking about the fairly common symptom of cold fingers and toes.

    On one particularly occasion, he stupidly ended up taking two and a half Viagra pills during an all night session, and at one point became lightheaded, dizzy, nauseous, numb all over, ice cold, had trouble with vision, had a splitting headache, and eventually could literally barely move. He had to lie down for upwards of an hour just to not feel like he was dying, and even then the discomfort had not dissipated, it had only become slightly bearable. The other people at the session also took both substances, and at the end of the binge several reported similar (though less severe) discomfort.

    On other occasions, when less Viagra was ingested with meth, there was also discomfort of a similar nature, but much less severe. It's suffice to say he is even more convinced of his initial reluctance to mix the two.

    I found this information which talks about interactions between meth and viagra, available in text or as a pdf download, entitled: 'Viagra, Poppers & Crystal:To Mix Or Not To Mix'(at tinyurl slash 24dtsbe). It has some information that may be of assistance in helping you figure out what is happening. It states one interaction could be sudden and extreme changes in blood pressure, which seems like it's part of what may be going on?

    Also, both Viagra and Meth are metabolised and excreted by the liver and kindey, taking both at the same time would increase toxicity in the body. This paper (tinyurl slash 2eabhhu) states:

    A sufficient lack of blood flow/circulation would cause numbness or weakness in body parts.

    Anyways, just a couple of thoughts that crossed my mind, hope that helps a bit. AFOAF would appreciate any information you may have come across since your posting!
     
    Last edited by a moderator: Apr 30, 2017
  3. Ill~Will

    Ill~Will Silver Member

    Reputation Points:
    21
    Joined:
    Oct 26, 2009
    Messages:
    84
    Male from U.S.A.
    Swim thinks Viagra is pretty expensive, so it probably isn't used to cut meth.

    Unless someone cuts their personals, swim has never heard of this though.
     
  4. SmokeTwibz

    SmokeTwibz Titanium Member

    Reputation Points:
    1,697
    Joined:
    May 25, 2010
    Messages:
    1,020
    34 y/o Male from U.S.A.
    I appreciate the in-depth response Jayhal. I had a friend that was selling meth and also selling Viagra. I ingested a capsule that I got from this same friend, and that's when the strange symptoms began. I think that it is possible for this friend to have mixed the meth with the viagra and put then both into a capsule, knowing it would be unlikely for someone to detect what they had done. I have learned to be more careful, so this wasn't such a bad thing after all. I am still perplexed on the intentions of this individual, if they indeed did mix the two substances..... very strange but educational experience for me.

    Thank you for taking the time to help someone you haven't met in person. The world could use more people like yourself.
     
    Last edited: Nov 12, 2012